MathSciNet Relay Station
MathSciNet bibliographic data
MR2052192 13J30 (14F40 14P99)
Fernando, José F.; Ruiz, Jesús M.; Scheiderer, Claus Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2663–2684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement